Displaying similar documents to “On the Nehari manifold for a logarithmic fractional Schrödinger equation with possibly vanishing potentials”

An improved maximal inequality for 2D fractional order Schrödinger operators

Changxing Miao, Jianwei Yang, Jiqiang Zheng (2015)

Studia Mathematica

Similarity:

The local maximal operator for the Schrödinger operators of order α > 1 is shown to be bounded from H s ( ² ) to L² for any s > 3/8. This improves the previous result of Sjölin on the regularity of solutions to fractional order Schrödinger equations. Our method is inspired by Bourgain’s argument in the case of α = 2. The extension from α = 2 to general α > 1 faces three essential obstacles: the lack of Lee’s reduction lemma, the absence of the algebraic structure of the symbol and the...

Generalized Morrey spaces associated to Schrödinger operators and applications

Nguyen Ngoc Trong, Le Xuan Truong (2018)

Czechoslovak Mathematical Journal

Similarity:

We first introduce new weighted Morrey spaces related to certain non-negative potentials satisfying the reverse Hölder inequality. Then we establish the weighted strong-type and weak-type estimates for the Riesz transforms and fractional integrals associated to Schrödinger operators. As an application, we prove the Calderón-Zygmund estimates for solutions to Schrödinger equation on these new spaces. Our results cover a number of known results.

Weak Asymptotics for Schrödinger Evolution

S. A. Denisov (2010)

Mathematical Modelling of Natural Phenomena

Similarity:

In this short note, we apply the technique developed in [Math. Model. Nat. Phenom., 5 (2010), No. 4, 122-149] to study the long-time evolution for Schrödinger equation with slowly decaying potential.

On a class of abstract degenerate fractional differential equations of parabolic type

Marko Kostić (2018)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

In this paper, we investigate a class of abstract degenerate fractional differential equations with Caputo derivatives. We consider subordinated fractional resolvent families generated by multivalued linear operators, which do have removable singularities at the origin. Semi-linear degenerate fractional Cauchy problems are also considered in this context.

Distributional fractional powers of the Laplacean. Riesz potentials

Celso Martínez, Miguel Sanzi, Francisco Periago (1999)

Studia Mathematica

Similarity:

For different reasons it is very useful to have at one’s disposal a duality formula for the fractional powers of the Laplacean, namely, ( ( - Δ ) α u , ϕ ) = ( u , ( - Δ ) α ϕ ) , α ∈ ℂ, for ϕ belonging to a suitable function space and u to its topological dual. Unfortunately, this formula makes no sense in the classical spaces of distributions. For this reason we introduce a new space of distributions where the above formula can be established. Finally, we apply this distributional point of view on the fractional powers of...

On a partial Hadamard fractional integral inclusion

Aurelian Cernea (2016)

Discussiones Mathematicae, Differential Inclusions, Control and Optimization

Similarity:

We study a class of nonconvex Hadamard fractional integral inclusions and we establish some Filippov type existence results.